# SDR CA140310001

- Difficulty date: March 5, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 20,489 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 1040051
- Condition: Broken
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) R2 DOOR ESCAPE SLIDE FOUND WITH LACING BROKEN.
